# SDR 05FDEA04243

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 71,042 hours, 21,803 cycles
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: AVB731817
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED NR 2 ENG REF W/C 71T1101 WHILE LOWERING ENGINE AFT LT MOUNT BROKE, TEARING WEB AND CRACKED ANGLES ALSO BOTH T/R HALVES DAMAGED.  TURNED OVER TO DAY SHIFT FOR FURTHER EVALUATION.  REPLACED WEB AND FITTINGS AS REQUIRED REF DWG AVB7318 AND SRM 51-00-01   RII:271980.
